Alert archive / Florida / Red Flag Warnings in 2011
Red Flag Warning 58, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 18, 2011, 2:08 PM CDT for 5 counties in Alabama; 11 counties in Florida. It took effect at May 19, 2011, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 18, 2011, 2:08 PM CDT (19:08 UTC)
- In effect from
- May 19, 2011, 12:00 PM CDT
- Expired
- May 19, 2011, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Lafayette County, FL, Leon County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 79 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1898 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
033 WWUS82 KTAE 181908 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 308 PM EDT WED MAY 18 2011 ...RED FLAG WARNING IN EFFECT FROM UNTIL 7 PM CDT THIS EVENING FOR SOUTHEASTERN ALABAMA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH ELEVATED 20 FT WINDS AND A KBDI OF 500 OR GREATER... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT THURSDAY FOR SOUTHEASTERN ALABAMA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH ELEVATED 20 FT WINDS AND A KBDI OF 500 OR GREATER... ...A RED FLAG WARNING IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR MOST OF THE EASTERN PANHANDLE AND WESTERN BIG OF FLORIDA...INCLUDING LAFAYETTE COUNTY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR MOST OF THE EASTERN PANHANDLE AND WESTERN BIG OF FLORIDA...INCLUDING LAFAYETTE COUNTY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES... .DRY CONDITIONS CONTINUE FOR THE NEXT SEVERAL DAYS. TOMORROW IS FORECAST TO BE WARMER THAN TODAY. AS A RESULT RELATIVE HUMIDITY VALUES IN THE AFTERNOON ARE EXPECTED TO BE LOWER THAN TODAY. THESE LONG DURATIONS LOW RELATIVE HUMIDITY VALUES COUPLED WITH HIGH ERC VALUES AGAIN WILL CREATE RED FLAG CONDITIONS ACROSS MUCH OF NORTH FLORIDA. WIND SPEEDS IN SOUTHEASTERN ALABAMA WILL COMBINE WITH HIGH BDI AND LOW HUMIDITY TO WARRANT ANOTHER RED FLAG TOMORROW. NOT MUCH CHANGE IN THESE CONDITIONS ARE EXPECTED FOR THE WEEKEND. FLZ014-015-018-019-028-034-114-115-118-128-134-182015- /O.CAN.KTAE.FW.A.0047.110519T1800Z-110520T0000Z/ INLAND GULF-INLAND FRANKLIN-INLAND JEFFERSON-MADISON- INLAND TAYLOR-INLAND DIXIE-COASTAL GULF-COASTAL FRANKLIN- COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL DIXIE- 308 PM EDT WED MAY 18 2011 /208 PM CDT WED MAY 18 2011/ ...FIRE WEATHER WATCH IS CANCELLED FOR FIRE WEATHER ZONES 014...015...018...019...028...034...114...115... 118...128 AND 134... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ007>013-016-017-026-027-029-108-112-127-190315- /O.UPG.KTAE.FW.A.0047.110519T1800Z-110520T0000Z/ /O.NEW.KTAE.FW.W.0058.110519T1700Z-110520T0000Z/ /O.CON.KTAE.FW.W.0057.000000T0000Z-110519T0000Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-GADSDEN-LEON-LIBERTY-INLAND WAKULLA-LAFAYETTE- SOUTH WALTON-COASTAL BAY-COASTAL WAKULLA- 308 PM EDT WED MAY 18 2011 /208 PM CDT WED MAY 18 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR LOW RELATIVE HUMIDITY AND HIGH ERC VALUES FOR FIRE WEATHER ZONES 007...008...009...010...011...012...013...016...017 ...026...027...029...108...112 AND 127... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR LOW RELATIVE HUMIDITY AND HIGH ERC VALUES FOR FIRE WEATHER ZONES 007...008...009...010...011...012 ...013...016...017...026...027...029...108...112 AND 127... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-190315- /O.NEW.KTAE.FW.W.0058.110519T1700Z-110520T0000Z/ /O.CON.KTAE.FW.W.0057.000000T0000Z-110519T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 208 PM CDT WED MAY 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY...ELEVATED WINDS AND A KBDI GREATER THAN 500 OR GREATER FOR FIRE WEATHER ZONES 065...066...067... 068 AND 069... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT THURSDAY FOR LOW RELATIVE HUMIDITY...ELEVATED WINDS AND A KBDI GREATER THAN 500 OR GREATER FOR FIRE WEATHER ZONES 065...066...067...068 AND 069... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$
5 follow-up statements
829 WWUS82 KTAE 182104 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 504 PM EDT WED MAY 18 2011 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH ELEVATED 20 FT WINDS AND A KBDI OF 500 OR GREATER... ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT THURSDAY FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH ELEVATED 20 FT WINDS AND A KBDI OF 500 OR GREATER... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR MOST OF THE EASTERN FLORIDA PANHANDLE AND PARTS OF THE WESTERN BIG...INCLUDING LAFAYETTE COUNTY OF THE EASTERN BIG BEND...DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR PARTS OF THE EASTERN FLORIDA PANHANDLE AS WELL AS LEON AND WAKULLA COUNTIES OF THE BIG BEND... DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES... ...PARTS OF THE RED FLAG WARNING IN NORTH FLORIDA HAVE BEEN CANCELLED FOR TODAY AND THURSDAY DUE TO ERC VALUES JUST BELOW 35... .DRY CONDITIONS CONTINUE FOR THE NEXT SEVERAL DAYS. TOMORROW IS FORECAST TO BE WARMER THAN TODAY. AS A RESULT RELATIVE HUMIDITY VALUES IN THE AFTERNOON ARE EXPECTED TO BE LOWER THAN TODAY. THESE LONG DURATIONS LOW RELATIVE HUMIDITY VALUES COUPLED WITH HIGH ERC VALUES AGAIN WILL CREATE RED FLAG CONDITIONS ACROSS PARTS OF NORTH FLORIDA. WIND SPEEDS IN SOUTHEASTERN ALABAMA WILL COMBINE WITH HIGH KBDI AND LOW HUMIDITY TO WARRANT ANOTHER RED FLAG TOMORROW. NOT MUCH CHANGE IN THESE CONDITIONS ARE EXPECTED FOR THE WEEKEND. FLZ007-008-012-029-108-112-190000- /O.CAN.KTAE.FW.W.0058.110519T1700Z-110520T0000Z/ /O.CON.KTAE.FW.W.0057.000000T0000Z-110519T0000Z/ INLAND WALTON-CENTRAL WALTON-INLAND BAY-LAFAYETTE-SOUTH WALTON- COASTAL BAY- 504 PM EDT WED MAY 18 2011 /404 PM CDT WED MAY 18 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR LOW RELATIVE HUMIDITY AND HIGH ERC VALUES... ...THE RED FLAG WARNING HAS BEEN CANCELLED FOR THURSDAY AFTERNOON DUE TO ERC VALUES JUST BELOW 35... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ016-026-182215- /O.CAN.KTAE.FW.W.0057.000000T0000Z-110519T0000Z/ /O.CAN.KTAE.FW.W.0058.110519T1700Z-110520T0000Z/ GADSDEN-LIBERTY- 504 PM EDT WED MAY 18 2011 ...THE RED FLAG WARNING HAS BEEN CANCELLED FOR TODAY AND THURSDAY DUE TO ERC VALUES JUST BELOW 35... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. BOTH OBSERVED ERC VALUES FOR TODAY AND FORECAST ERC VALUES FOR THURSDAY HAVE DROPPED BELOW 35. THIS HAS RESULTED IN THE CANCELLATION OF THE RED FLAG WARNING FOR BOTH DAYS. $$ FLZ009>011-013-017-027-127-191130- /O.CON.KTAE.FW.W.0057.000000T0000Z-110519T0000Z/ /O.CON.KTAE.FW.W.0058.110519T1700Z-110520T0000Z/ HOLMES-WASHINGTON-JACKSON-CALHOUN-LEON-INLAND WAKULLA- COASTAL WAKULLA- 504 PM EDT WED MAY 18 2011 /404 PM CDT WED MAY 18 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR LOW RELATIVE HUMIDITY AND HIGH ERC VALUES... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR LOW RELATIVE HUMIDITY AND HIGH ERC VALUES... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-191130- /O.CON.KTAE.FW.W.0057.000000T0000Z-110519T0000Z/ /O.CON.KTAE.FW.W.0058.110519T1700Z-110520T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 404 PM CDT WED MAY 18 2011 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY...ELEVATED WINDS AND A KBDI GREATER THAN 500... ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT THURSDAY FOR LOW RELATIVE HUMIDITY...ELEVATED WINDS AND A KBDI GREATER THAN 500... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
696 WWUS82 KTAE 190125 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 925 PM EDT WED MAY 18 2011 ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT THURSDAY FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH ELEVATED 20 FT WINDS AND A KBDI OF 500 OR GREATER... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR PARTS OF THE EASTERN FLORIDA PANHANDLE AS WELL AS LEON AND WAKULLA COUNTIES OF THE BIG BEND... DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES... .DRY CONDITIONS CONTINUE FOR THE NEXT SEVERAL DAYS...AND TOMORROW IS FORECAST TO HAVE LONG DURATIONS OF LOW RELATIVE HUMIDITY ONCE AGAIN. THIS LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES IN PARTS OF NORTH FLORIDA WILL CREATE RED FLAG CONDITIONS. 20 FOOT WIND SPEEDS GREATER THAN 10 MPH IN SOUTHEAST ALABAMA WILL COMBINE WITH HIGH KBDI VALUES AND LOW RELATIVE HUMIDITY TO WARRANT ANOTHER RED FLAG ON THURSDAY. LITTLE CHANGE IN THESE CONDITIONS IS EXPECTED FOR THE WEEKEND. FLZ009>011-013-017-027-127-200000- /O.CON.KTAE.FW.W.0058.110519T1700Z-110520T0000Z/ HOLMES-WASHINGTON-JACKSON-CALHOUN-LEON-INLAND WAKULLA- COASTAL WAKULLA- 925 PM EDT WED MAY 18 2011 /825 PM CDT WED MAY 18 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY FOR LOW RELATIVE HUMIDITY AND HIGH ERC VALUES... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-200000- /O.CON.KTAE.FW.W.0058.110519T1700Z-110520T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 825 PM CDT WED MAY 18 2011 ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT THURSDAY FOR LOW RELATIVE HUMIDITY...ELEVATED WINDS...AND A KBDI GREATER THAN 500... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
214 WWUS82 KTAE 191847 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 247 PM EDT THU MAY 19 2011 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH ELEVATED 20 FT WINDS AND A KBDI OF 500 OR GREATER... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR PARTS OF THE EASTERN FLORIDA PANHANDLE AS WELL AS LEON AND WAKULLA COUNTIES OF THE BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES... ...RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY FOR PARTS OF THE EASTERN FLORIDA PANHANDLE AS WELL AS LEON AND WAKULLA COUNTIES OF THE BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES... .DRY CONDITIONS WILL CONTINUE FRIDAY AND WE EXPECT TO HAVE LONG DURATIONS OF LOW RELATIVE HUMIDITY ONCE AGAIN ACROSS THE TRI-STATE REGION. THIS LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES IN PARTS OF NORTH FLORIDA WILL CREATE RED FLAG CONDITIONS. ALTHOUGH IT WILL BE JUST AS DRY ACROSS OUR ALABAMA AND GEORGIA COUNTIES...RED FLAG CRITERIA IS NOT EXPECTED TO BE MET DUE TO LIGHT WINDS. LITTLE CHANGE IN THESE CONDITIONS IS EXPECTED FOR THE WEEKEND. FLZ009>011-013-017-027-127-200830- /O.NEW.KTAE.FW.W.0059.110520T1700Z-110521T0000Z/ /O.CON.KTAE.FW.W.0058.000000T0000Z-110520T0000Z/ HOLMES-WASHINGTON-JACKSON-CALHOUN-LEON-INLAND WAKULLA- COASTAL WAKULLA- 247 PM EDT THU MAY 19 2011 /147 PM CDT THU MAY 19 2011/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-200000- /O.CON.KTAE.FW.W.0058.000000T0000Z-110520T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 147 PM CDT THU MAY 19 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ BARRY
303 WWUS82 KTAE 192050 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 450 PM EDT THU MAY 19 2011 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH ELEVATED 20 FT WINDS AND A KBDI OF 500 OR GREATER... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR MUCH OF THE EASTERN FLORIDA PANHANDLE AND PARTS OF THE FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY FOR PARTS OF THE EASTERN FLORIDA PANHANDLE AS WELL AS LEON...GADSDEN...AND WAKULLA COUNTIES OF THE BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES... .DRY CONDITIONS WILL CONTINUE FRIDAY AND WE EXPECT TO HAVE LONG DURATIONS OF LOW RELATIVE HUMIDITY ONCE AGAIN ACROSS THE TRI- STATE REGION. THIS LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES IN PARTS OF NORTH FLORIDA WILL CREATE RED FLAG CONDITIONS. ALTHOUGH IT WILL BE JUST AS DRY ACROSS OUR ALABAMA AND GEORGIA COUNTIES...RED FLAG CRITERIA IS NOT EXPECTED TO BE MET DUE TO LIGHT WINDS. LITTLE CHANGE IN THESE CONDITIONS IS EXPECTED FOR THE WEEKEND. FLZ012-016-201130- /O.EXA.KTAE.FW.W.0058.000000T0000Z-110520T0000Z/ /O.EXA.KTAE.FW.W.0059.110520T1700Z-110521T0000Z/ INLAND BAY-GADSDEN- 450 PM EDT THU MAY 19 2011 /350 PM CDT THU MAY 19 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ FLZ007-008-026-029-034-134-200000- /O.EXA.KTAE.FW.W.0058.000000T0000Z-110520T0000Z/ INLAND WALTON-CENTRAL WALTON-LIBERTY-LAFAYETTE-INLAND DIXIE- COASTAL DIXIE- 450 PM EDT THU MAY 19 2011 /350 PM CDT THU MAY 19 2011/ ...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ009>011-013-017-027-127-201130- /O.CON.KTAE.FW.W.0058.000000T0000Z-110520T0000Z/ /O.CON.KTAE.FW.W.0059.110520T1700Z-110521T0000Z/ HOLMES-WASHINGTON-JACKSON-CALHOUN-LEON-INLAND WAKULLA- COASTAL WAKULLA- 450 PM EDT THU MAY 19 2011 /350 PM CDT THU MAY 19 2011/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-200000- /O.CON.KTAE.FW.W.0058.000000T0000Z-110520T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 350 PM CDT THU MAY 19 2011 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH ELEVATED 20 FT WINDS AND A KBDI OF 500 OR GREATER... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
372 WWUS82 KTAE 200010 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 810 PM EDT THU MAY 19 2011 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY FOR PARTS OF THE EASTERN FLORIDA PANHANDLE AS WELL AS LEON...GADSDEN...AND WAKULLA COUNTIES OF THE BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES... .DRY CONDITIONS WILL CONTINUE FRIDAY AND WE EXPECT TO HAVE LONG DURATIONS OF LOW RELATIVE HUMIDITY ONCE AGAIN ACROSS THE TRI- STATE REGION. THIS LOW RELATIVE HUMIDITY COUPLED WITH HIGH ERC VALUES IN PARTS OF NORTH FLORIDA WILL CREATE RED FLAG CONDITIONS. ALTHOUGH IT WILL BE JUST AS DRY ACROSS OUR ALABAMA AND GEORGIA COUNTIES...RED FLAG CRITERIA IS NOT EXPECTED TO BE MET DUE TO LIGHT WINDS. LITTLE CHANGE IN THESE CONDITIONS IS EXPECTED FOR THE WEEKEND. FLZ009>013-016-017-027-127-210000- /O.EXP.KTAE.FW.W.0058.000000T0000Z-110520T0000Z/ /O.CON.KTAE.FW.W.0059.110520T1700Z-110521T0000Z/ HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-GADSDEN-LEON- INLAND WAKULLA-COASTAL WAKULLA- 810 PM EDT THU MAY 19 2011 /710 PM CDT THU MAY 19 2011/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ ALZ065>069-FLZ007-008-026-029-034-134-200115- /O.EXP.KTAE.FW.W.0058.000000T0000Z-110520T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- LIBERTY-LAFAYETTE-INLAND DIXIE-COASTAL DIXIE- 810 PM EDT THU MAY 19 2011 /710 PM CDT THU MAY 19 2011/ ...RED FLAG WARNING HAS EXPIRED... $$ MROCZKA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 18, 8:55 AM CDT, 5 hours 13 minutes earlier.
Area forecast discussion, May 18, 8:55 AM CDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
955 AM EDT WED MAY 18 2011
.DISCUSSION...IDEAL RADIATION COOLING THIS MORNING ALLOWED TEMPS
TO DROP INTO THE LOWER TO MID 40S AT SEVERAL INLAND LOCATIONS. MANY
RECORDS WERE BROKEN INCLUDING TALLAHASSEE WITH A READING OF 43
DEGREES. ABUNDANT SUNSHINE TODAY WITH MAX TEMPS IN THE UPPER 70S TO
AROUND 80. IT WILL NOT BE AS BREEZY TODAY AS IT WAS YESTERDAY BUT WE
DO HAVE FIRE WEATHER CONCERNS MAINLY DUE TO A VERY DRY AIRMASS IN
PLACE.
&&
.AVIATION...VFR CONDITIONS UNDER CLEAR SKIES AND LIGHT WINDS ARE
EXPECTED FOR THE NEXT 24 HOURS AND BEYOND INTO THE WEEKEND. NO
AVIATION WEATHER RELATED CONCERNS OF NOTE.
&&
.MARINE...AFTER A FEW DAYS OF BREEZY CONDITIONS...WINDS AND SEAS
WERE FINALLY ON THE DECLINE AS THE LOW OVER THE CAROLINAS FILLS AND
LIFTS NORTHWARD. WE EXPECT MORE TYPICAL MAY CONDITIONS THROUGH THE
WEEKEND...AS A HIGH PRESSURE RIDGE BUILDS ACROSS THE REGION. LOCALLY
GUSTY WINDS AND CHOPPY CONDITIONS ARE EXPECTED EACH AFTERNOON NEAR
THE COAST AS THE SEA BREEZE DEVELOPS.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
HOUSTON.
GA...NONE.
FL...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
COASTAL BAY...COASTAL DIXIE...COASTAL FRANKLIN...COASTAL
GULF...COASTAL JEFFERSON...COASTAL TAYLOR...COASTAL
WAKULLA...GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...
INLAND FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND
TAYLOR...INLAND WAKULLA...INLAND WALTON...JACKSON...
LAFAYETTE...LEON...LIBERTY...MADISON...SOUTH WALTON...
WASHINGTON.
RED FLAG WARNING FROM NOON EDT /11 AM CDT/ TODAY TO 8 PM EDT /7
PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES: CALHOUN...
CENTRAL WALTON...COASTAL BAY...COASTAL WAKULLA...GADSDEN...
HOLMES...INLAND BAY...INLAND WAKULLA...INLAND WALTON...
JACKSON...LAFAYETTE...LEON...LIBERTY...SOUTH WALTON...
WASHINGTON.
GM...NONE.
&&
LERICOS/BARRYHazardous weather outlook, May 18, 1:57 AM CDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 257 AM EDT WED MAY 18 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-190700- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 257 AM EDT WED MAY 18 2011 /157 AM CDT WED MAY 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... DRY CONDITIONS MAY ENHANCE THE SPREAD OF WILDFIRES. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
Nearby
Red Flag Warnings in Florida, 2011Red Flag Warnings in Alabama, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.